# SDR UPS99829831

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 630-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 630-640 BETWEEN STR 34L-35R, THE EXTERNAL SKIN HAS HEAVY CORROSION.  REPAIRED AREA IAW DH SK 705-552.
